• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Do not take ibruprofen (e.g.nurofen)on CD

Kira

Gold Member
#1
I am on day 13 of the CD. I have just posted a reply to Becky85 on another thread. I would like to warn everyone not to take ibruprofen on the CD. On day 10 I took two and less than an hour later I was suffering from nausea, dizzyness and shorlty afterwards severe stomach pains. I managed to work out it was because I took ibruprofen 2 hours after my shake and it was like taking them on an empty stomach.

Other people may not have the same reaction but I thought it may help incase any one else goes through this or like my initially thought it was a reaction to the CD. I would have been most disappointed if it had been as I am doing well on it and found it to be effective so far.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Sarette

Gold Member
#2
I've been taking them for my period pains with no problems at all, thank goodness! xx
 
#5
I have to say I was worried about taking them on an empty stomach as well, as i never do, I always take something like a cracker or slice of toast with them. So I didnt take them and ended up awake most of the night on Saturday with period cramps. Kept telling myself it would probably be ok but reading your post I am glad I persevered :)


Thanks x
 

KD

Gone fishing
#6
I took them lots of times when I was on CD, and never had a problem. Perhaps because I tended to take them at 'meal' times with my shake or bar
 
#7
It may be the type, I have never been able to take nurofen because of the type of reaction you had. I can however take Anadin Ibroprufen ok (turquise liquid capsules)
 

BIG BIRDY

Silver Member
#8
She is right though....nurofen and all anti inflammatoties should be taken WITH food. And that does not include a biscuit and a cuppa! There is a risk of gastric irritation and then bleeding if you don't.
 
#9
Well i took them both nights now most night i could be awake up till 12/ 12.3 the last two nights ive fell asleep on the couch 10.30/11.00 It must have been the nurofen that done this to me. I had eaten nothing and drank very little past two days. I have never felt as tired in all my life.Glad to say im better now though!
 

pandora

finding my way again !
#10
She is right though....nurofen and all anti inflammatoties should be taken WITH food. And that does not include a biscuit and a cuppa! There is a risk of gastric irritation and then bleeding if you don't.
i can only second this, its so important to have something in your stomach when taking anti-inflamatories. The VERY MINIMUM is a glass of mik, so take them after a pack if you need them.
When Big Bird says bleeding , she means gastric ulcers & severe bleeding, sory to worry anyone. On an occasional basis it probably won't do any harm, but don't make a habit of it.
xx
 
#11
Totally agree with Pandora and BigBird. Anti-inflammatories MUST be taken with care due to the affect thay can have on your gastro-intestinal tract. It is something that tends to be cumulative and not immeadiate so PLEASE be careful!! Don't want to scare people but also don't want peeps to be poorly!! Paracetamol is a much safer option, providing you can take it xxx
 

Julesy

Likes being a girly girl
#12
Blinkin heck!!!! :eek: I didn't know that!!!!
I pulled a muscle in my back a few weeks back and was prescribed anti-inflammatorys and took 3 a day for 4 days! Along with my usual solpadeine as directed bythe doctor.....luckily I didn't have any nasty side effects, but its certainly made me more wary for the future.......
 
#13
Ibuprofen can be taken when on CD, however, you should drink half your shake wait 5 minutes then drink the other half so the stomach has a coating.

This applies to some anti-biotics as well, others you must take an hour before or after the shake as you cannot take with milk.

I recommend paracetamol for headache in the first instance.

Always check with your CDC before taking any medication.
 


Similar threads